# SDR AWXA9700230

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Part number: 301A106742A
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP BLOWN OFF NR 1 ENGINE HI-STAGE VALVE. SUBSTANTIAL DAMAGE TO INBOARD T/R TURBINE SLEEVE.  BURNT WIRING IN AREA OF NR 1 ENGINE HI-STAGE VALVE.  WIRING REPAIRED BY AVIONICS.  T/R INBOARD COWL REPLACED.  CLAMP REPLACED AND LEAK CHECKS COMPLIED WITH.
